# SDR ASAA2020011331842

- Difficulty date: January 9, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 38,082 hours, 11,192 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMWM466
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 38,084 hours, 11,193 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CRUISE TOTAL FUEL REMAINING / QUANTITY STARTED DECREASING AT AN ABNORMAL RATE, FUEL USED SHOWED AN UNEVEN BURN. GROUNDED - YES. DIVERSION TIME 18 MINUTES - PERFORMED ENG WET MOTORING IAW AMM 71-00-00-00 ON NR 2 ENG FOUND RT VSV DRAIN POURING FUEL AT ABNORMAL RATE. RMVD AND REPLACED NR 2 ENG RT VSV ACTUATOR PER AMM 75-31-01-000-802-F00 AND AMM 75-31-01-400-802-F00. OPS AND LEAK CKS GOOD.
